| | Question for Paxil users...
Hi all! I have a question about side effects with the generic Paxil. I took the drug form 2001-2007, and had some usually side effects for the first couple of weeks, such as dizziness, trouble sleeping, loss of appetite, but nothing to major.
I recently got back on the drug, at 10mgs, same as before, and am on my 3 day, but I am having swelling in my tongue and throat, and I don't remember that happening before. Its not bad, just a little uncomfortable, but I'm worried because it looks like its not a common, but a serious side effect, and I should consult my doctor. It happened last night for a couple of hours and then went away, and now its happening again this morning. I'm hoping it will go away.
I'm not sure why its happening now, and didn't before. I have an IUD for birth control, but thats the only difference between now and when I took it 4 years ago. My doctor knows about that and didnt mention it to be a problem.
Has anyone else had this side effect? Should I be concerned?